About 6 months ago I began having very bad pain in my left hip area. I thought it was caused by a belly dancing class, though it came about 2 weeks after the class. The pain has progressed to include my left thigh and lower left leg (along the outside of the calf). At the time the pain started I was walking up to 8 miles per day for exercise which has decreased to the point that I am lucky if I get a full 5 miles in any more (done throughout the day). I cannot lay on my left side at all without swearing because of the pain. I have even found myself yelling "F me" just walking down the street.
Recently I had x-rays done and it showed a healed hip fracture!!! However, the doctor said that since it is healed that is not the cause of the pain. I asked about arthritis and she said x-rays did not show any and I have full range of motion, can do squats, etc. I was given both naproxen and darvocet for the pain but am finding that even 2 darvocets are not relieving it. I finally had a bone scan done last week and the scan came back saying that there were signs of degenerative arthritis in my lower back and knees (but did not show up in x-rays?). I find this interesting as I do not have pain in those areas. The pain is in my left hip, thigh and outside left calf, not the knee or back at all.
Anyone????? I am getting very tired of this, I feel like I'm becoming a hermit because I can't walk around like I used to. I told my doctor, I have always had a very high tolerance to pain (obviously - walked around with a broken hip for god knows how long) but this pain is constant and is not going away. It is a lot worse at night, but I can also feel it when I'm just sitting doing nothing - like right now (and I've already taken 2 darvocets and 1 naproxen in the past 4 hours).
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?